Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Low hemoglobin, no periods, not pregnant. Reason for no periods?

heloo a lady aged 31 with only 1 child just recently checked my HB n i was found with 8.4, i was supposed to get my periods on 9 april but today is 11 april and i hv nt yet get periods. am sure am nt pregnant cause i hv not practised sex for more than a year. could the cause be low HB. thnx looking forward for your quick reply
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your hemoglobin level is too low.
This might be the cause of not having period.
Or if it comes flow might be less.
Consult your doctor and get examined.
Try to find out the cause of having anemia like worms, malnutrition or any chronic blood from body like, piles, internal chronic blood loss etc.
Take high protein diet.
Take iron, folic acid and other multivitamin supplements.
Ok and take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor